Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/21507
Title: Political orientation of government and stock market returns
Authors: Bialkowski, J
Gottschalk, K
Wisniewski, TP
First Published: Jul-2007
Citation: APPLIED FINANCIAL ECONOMICS LETTERS, 2007, 3 (4), pp. 269-273
DOI Link: 10.1080/17446540701222359
ISSN: 1744-6546
eISSN: 1744-6554
Links: http://hdl.handle.net/2381/21507
Type: Journal Article
Appears in Collections:Published Articles, School of Management

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.